Order Article Reprints
Journal: Mathematics, 2022
Volume: 10
Number: 2931
Article:
A Methodology for Obtaining the Different Convergence Orders of Numerical Method under Weaker Conditions
Authors:
by
Ioannis K. Argyros, Samundra Regmi, Stepan Shakhno and Halyna Yarmola
Link:
https://www.mdpi.com/2227-7390/10/16/2931
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.